MathSciNet Relay Station
MathSciNet bibliographic data
MR2383524 37B05 (37A30 37B50 54H20)
Barge, Marcy; Diamond, Beverly Cohomology in one-dimensional substitution tiling spaces. Proc. Amer. Math. Soc. 136 (2008), no. 6, 2183–2191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement